# SDR P5CA0300758

- Difficulty date: February 3, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,800 hours, 13,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: NONE
- Part serial: NONE
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON UPPER LOBE MAIN DECK SEAT TRACK LBL 11 BWTN STA 1940-1960. CORRODED PORTION SEAT TRACK REMOVED. REINFORCED WITH NEW SEAT TRACK PER SRM 53-11-25 FIG.7.
